Existence and stability of almost-periodic solutions of quasi-linear differential equations with deviating argument


Akhmet M.

APPLIED MATHEMATICS LETTERS, vol.17, no.10, pp.1177-1181, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 10
  • Publication Date: 2004
  • Doi Number: 10.1016/j.aml.2003.08.012
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1177-1181

Abstract

The paper is concerned with the existence of an almost-periodic solution of the system with deviating argument